About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 340437, 29 pages
http://dx.doi.org/10.1155/2012/340437
Research Article

A New Study on the Parameter Relationships of Planetary Roller Screws

School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an 710072, China

Received 15 June 2012; Accepted 3 October 2012

Academic Editor: Slim Choura

Copyright © 2012 Shangjun Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shangjun Ma, Geng Liu, Ruiting Tong, and Xiaocai Zhang, “A New Study on the Parameter Relationships of Planetary Roller Screws,” Mathematical Problems in Engineering, vol. 2012, Article ID 340437, 29 pages, 2012. doi:10.1155/2012/340437